# SDR DALA1215859202

- Difficulty date: March 5, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT BEAM UPPER CORD AT STA 1364 LBL 10 TO LBL 20.  REMOVED CORRODED AFT FLOOR SUPPORT BEAM SECTION AND COMPLIED WITH ERA 498694-14 REV 0 FOR REPAIR.
